Luis A. Medina
Luis A. Medina
Department of Mathematics, University of Puerto Rico, Rio Piedras
Verified email at - Homepage
Cited by
Cited by
The integrals in Gradshteyn and Ryzhik. Part 10: The digamma function
LA Medina, VH Moll
arXiv preprint arXiv:0709.3446, 2007
Linear recurrences and asymptotic behavior of exponential sums of symmetric boolean functions
FN Castro, LA Medina
the electronic journal of combinatorics 18 (2), 8, 2011
Arithmetical properties of a sequence arising from an arctangent sum
T Amdeberhan, LA Medina, VH Moll
Journal of Number Theory 128 (6), 1807-1846, 2008
The integrals in Gradshteyn and Ryzhik. Part 11: The incomplete beta function
K Boyadzhiev, L Medina, V Moll
arXiv preprint arXiv:0808.2751, 2008
Asymptotic behavior of perturbations of symmetric functions
FN Castro, LA Medina
Annals of Combinatorics 18 (3), 397-417, 2014
The p-adic valuation of Stirling numbers
A Berrizbeitia, LA Medina, AC Moll, V Moll, L Noble
Journal for Algebra and Number Theory Academia 1, 1-30, 2010
The integrals in Gradshteyn and Ryzhik. Part 5: Some trigonometric integrals
T Amdeberhan, L Medina, VH Moll
arXiv preprint arXiv:0705.2379, 2007
Diophantine equations with binomial coefficients and perturbations of symmetric Boolean functions
FN Castro, OE González, LA Medina
IEEE Transactions on Information Theory 64 (2), 1347-1360, 2018
Generalized Walsh transforms of symmetric and rotation symmetric Boolean functions are linear recurrent
FN Castro, LA Medina, P Stănică
Applicable Algebra in Engineering, Communication and Computing 29 (5), 433-453, 2018
A divisibility approach to the open boundary cases of Cusick-Li-Stǎnicǎ’s conjecture
FN Castro, OE González, LA Medina
Cryptography and Communications 7 (4), 379-402, 2015
Recursions associated to trapezoid, symmetric and rotation symmetric functions over Galois fields
FN Castro, R Chapman, LA Medina, LB Sepúlveda
Discrete Mathematics 341 (7), 1915-1931, 2018
Modular periodicity of exponential sums of symmetric Boolean functions
FN Castro, LA Medina
Discrete Applied Mathematics 217, 455-473, 2017
-regularity of the -adic valuation of the Fibonacci sequence
LA Medina, E Rowland
Fibonacci Quart 53 (3), 265--271, 2015
Iterated primitives of logarithmic powers
LA Medina, VH Moll, ES Rowland
International Journal of Number Theory 7 (03), 623-634, 2011
A closed-form solution might be given by a tree. the valuation of quadratic polynomials
A Byrnes, J Fink, G Lavigne, I Nogues, S Rajasekaran, A Yuan, ...
Submitted for publication, 2015
Asymptotic valuations of sequences satisfying first order recurrences
T Amdeberhan, L Medina, V Moll
Proceedings of the American Mathematical Society 137 (3), 885-890, 2009
On multiple and infinite log-concavity
LA Medina, A Straub
Annals of Combinatorics 20 (1), 125-138, 2016
New families of balanced symmetric functions and a generalization of Cusick, Li and Stǎnicǎ’s conjecture
RA Arce-Nazario, FN Castro, OE González, LA Medina, IM Rubio
Designs, Codes and Cryptography 86 (3), 693-701, 2018
Periodicity in the p-adic valuation of a polynomial
LA Medina, VH Moll, E Rowland
Journal of Number Theory 180, 139-153, 2017
Exact divisibility of exponential sums and some consequences
F Castro, R Figueroa, L Medina
Contemp. Math 579, 55-66, 2012
The system can't perform the operation now. Try again later.
Articles 1–20